MAUDE Adverse Event Report: COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS
Model Number ESR8202400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.The device has been received at coloplast; however the evaluation is not yet complete.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, crack in clear tubing coming from the pump.Device was removed and replaced.
 
Additional Manufacturer Narrative
A titan otr, two cylinders, and reservoir were received for evaluation.Examination and testing of the returned components revealed a separation within abrasion in the exhaust tubing of cylinder 2.Testing revealed this to be a site of leakage.Microscopic examination of the surfaces revealed them to be rough and irregular, indicating stress was exerted.Three separations were also noted in the reservoir strain relief.Testing revealed these to be sites of leakage.Microscopic examination of the surfaces revealed that one of the separations was rough and irregular, indicating stress was exerted.The other two separations displayed smooth and straight surfaces, indicating contact with sharp instrumentation.Partial separations, within abrasion were also noted in the exhaust tubing of cylinder 2.Testing revealed these to not be sites of leakage.The presence of surface abrasion was noted on both pump exhaust tubing, the reservoir inlet tubing, and on the exhaust tubing of cylinder 2.Based on previous quality simulations and examination of the returned product, quality concluded that the rough and irregular surfaces associated with the separation of the exhaust tubing of cylinder 2 and on the strain relief separation that exhibited rough and irregular surfaces indicates that sufficient stress(s) was exerted on the tubing and on the strain relief to separate these sites while in-vivo.Separations of this type would then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release and no anomalies were noted during production.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN OTR
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key10169542
Report Number2125050-2020-00460
Device Sequence Number11603354
Product Code FHW
UDI-Device Identifier05708932487566
UDI-Public05708932487566
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberESR8202400
Device Catalogue NumberESR820
Device Lot Number3634110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2020
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR